# SDR USAA2013092400010

- Difficulty date: September 10, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CORROSION FOUND ON LT AFT EMERGENCY DOOR UNDER LOWER MAIN PRESSURE SEAL ANGLE BETWEEN BS 616 TO 633.  REPLACED SEAL ANGLE IAW SRM 52-20-02 & DWG 50-7978.
